# SDR DL72W982347

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163234
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP, THE LOWER AFT CHORD ANGLE WAS FOUND CRACKED 33 AND 36.5 INCHES FROM I/B END OF FLAP.  THE ANGLE WAS REPAIRED PER MM 57-52-0, FIG 802 BY INSTALLING A DOUBLER.
